# SDR UO22003F00002

- Difficulty date: September 4, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N575WW
- Make and model: Lear 35LEAR
- Aircraft serial: 043
- Engine: Garrtt TFE731*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 30733931
- Part serial: 4233651159
- Condition: Failed
- Location: Hp Compressor
- Part time: 5,766 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HP IMPELLER FAILED, CAUSING DAMAGE TO ENGINE.
